MDJunction - People Helping People
 
Ask a Question
05/01/2012 09:48 AM

self imposed h/s

lken
lken  
Posts: 2827
VIP Member

i wonder if the meds people take for bipolar, how does it effect the h/s,, it is almost as if it has no effect on the sex drive or just dormants it.

so i have been testing viagra, it is a self imposed h/s i would think, reverse of what bipolar meds do. adding chemicals to make h/s stronger. and observing it how it makes me feel, i started with just a little, and it just got the worm in head moving in that pattern, but i was just watching to see how it effected me mentally, sure make the women look better. sort of lsd of sex. i was ok until i tried to sleep, the worm would not go down or stop. make a very uneasy sleep. anyway testing goes on. Tongue W00t W00t

Reply

05/02/2012 12:03 PM
Bangbang
Bangbang  
Posts: 7156
Group Leader

I never experienced any different in my sex desire when using Viagra. It just made it possible to maintain an erection.

05/05/2012 09:16 AM
lken
lken  
Posts: 2827
VIP Member

i have been testing viagra, is does effect the mind, they use it people with head injuries. it help s add oxygen to blood, for pulmonary hypertension, low blood pressure. my blood pressure is 98/65, so taking viagra is good for me besides a erection. is also helps me stay stimulated for energy level.

sildenafil was able to improve sexual function in female patients on antidepressants as well.[5]

and good for mountain climbers.

Post edited by: lken, at: 05/05/2012 09:22 AM


05/08/2012 10:22 AM
lken
lken  
Posts: 2827
VIP Member

i tested the viagra and calis , 3 days in roll, calis is easier on system, anyway, it was ok 1st couple of days, then i started with h/s, and thinking about ways to deal with how i could meet someone different, so i said to my self no, guilt took over and i went into a anxiety attack and could not sleep.

05/12/2012 03:08 PM
Bangbang
Bangbang  
Posts: 7156
Group Leader

I never had that problem. No guilt for me.LOL

05/17/2012 12:12 AM
lostangel777
lostangel777  
Posts: 107
Member

Sudafed and diet pills for me increases h/s big time.

05/17/2012 06:18 PM
Bangbang
Bangbang  
Posts: 7156
Group Leader

Yes it will

05/21/2012 03:06 PM
darkhaven
darkhaven  
Posts: 94
Member

My meds don't effect my h/s. But when I would drink especially on my bipolar meds I was out off control with my h/s. And I never feel guilty about any of my h/s thoughts or actions. Not sure if that's a good or bad thing?!

05/22/2012 07:52 AM
lken
lken  
Posts: 2827
VIP Member

i use to take diet pills a lot, yes it is like a retarded orgasm, takes forever with bp mind, speed on top of speed, i use to like it, then drink to slow me down, sure kills the body for sure. wears you out big time. busbar takes me out of everything, mr zombie for sure.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved